Livedo Reticularis?

IMAG0616This picture doesn’t do my legs’ (and hands’) newfound artistry justice, and I’m taking bets. Mine is on “Amantadine-induced Livedo Reticularis,” which should resolve upon stopping the medication. If that’s it and my research is sound.

So time for new fatigue meds. I am grateful to be seeing my neurologist on Thursday. I am grateful to have Medicare, and by the end of the week I will have Part D.

 

Advertisements
  1. No trackbacks yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: